MAUDE Adverse Event Report: ST. JUDE MEDICAL (AFD-PLYMOUTH) DISPOSABLE SIMPLICITY ELECTRODE; RFDE-SI PROBE

ST. JUDE MEDICAL (AFD-PLYMOUTH) DISPOSABLE SIMPLICITY ELECTRODE; RFDE-SI PROBE
Model Number RFDE-SI
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a radiofrequency ablation procedure on (b)(6) 2024, the probe was overheating and patient experienced pain local.As a result, the procedure was aborted.
 
Additional Manufacturer Narrative
It was reported to abbott during a radio frequency surgery there was a problem with high temperature, not allowing the procedure to be completed.A simplicity ii ionic generator had been used.The surgery was cancelled.The probe was discarded.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
DISPOSABLE SIMPLICITY ELECTRODE
Common Device Name
RFDE-SI PROBE
Manufacturer (Section D)
ST. JUDE MEDICAL (AFD-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL (AFD-PLYMOUTH)
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19506659
Report Number3005334138-2024-00228
Device Sequence Number11651285
Product Code GXI
UDI-Device Identifier05415067028976
UDI-Public(01)05415067028976(10)10015540(17)260930
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K011387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberRFDE-SI
Device Catalogue NumberRFDE-SI
Device Lot Number10015540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown